Acetaminophen 500mg Extra Strength Pain Reliever/Fever Reducer Caplets 500ct - up & up

Acetaminophen 500mg Extra Strength Pain Reliever/Fever Reducer Caplets 500ct - up & up

BY UP & UP

Description

About Extra Strength Acetaminophen 500 MG CAPLETCompare to Tylenol Caplets Active IngredientExtra Strength Acetaminophen 500 mg Caplet active ingredient is 500 mg of Acetaminophen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. Extra Strength Acetaminophen Caplets are easy to swallow, aspirin and caffeine free and gluten free. This product should not be used with other medicines containing acetaminophen. see more...

Top Questions No one has asked a question yet! Be the first!

Acetaminophen 500mg Extra Strength Pain Reliever/Fever Reducer Caplets 500ct - up & up
Acetaminophen 500mg Extra Strength Pain Reliever/Fever Reducer Caplets 500ct - up & up
Reviews (0)
Q&A (0)
Leave a Review
REVIEWS
Be the first to review this item!

Start your review of Acetaminophen 500mg Extra Strength Pain Reliever/Fever Reducer Caplets 500ct - up & up!

How would you rate this product?
Did you forget to choose a rating for your review?
Q & A

Looking for
your answer?

Be the First to Ask a Question

Sign up to join our community!

BackInfluenster Cashback
Acetaminophen 500mg Extra Strength Pain Reliever/Fever Reducer Caplets 500ct - up & up

Please confirm your email.
If you have an existing Ebates account, make sure to enter your Ebates email

6 characters minimum. Password must consist of letters, at least 1 number and 1 special character.